sexologist-icon
Bleeding after taking i pill
On the 4th day of my periods i had an unprotected sex with my fiancee.But for a precaution i took i pill within 24 hours.On the 7th day i started vaginal bleeding .On the first day it was low but on the 2nd day onwards Iam bleeding as like normal periods.Now I am bleeding for the past 3 days in total.Usually bleeding flow will be comparatively low on the 3rd day of my usual periods.but now it is little more that usual case.What will be the reason.???
806 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, I-pill is a hormone tablet, and this bleeding is due to withdrawal of drugs, disturbing your normal cycle physiology. There for if it do not stop within 4 to 5 days, consult your doctor.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.